# SDR FDEA202103040562

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 314U210015
- Condition: Cracked
- Location: Exhaust Sleeve
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, EXHAUST SLEEVE HAS 3EA CRACKED SPRING SEAL REMOVED & REPLACED SPRING SEALS IAW B767 AMM 20-11-00-2
